| Model Number |
FX4514SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
10/21/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx4514swc was removed on (b)(6) 2017 due to failure to osseointegrate within 2 months and 17 days after implantation.The doctor noted bone resorption during surgery.The patient has medical history of hypertension.The patient has recovered without complications.